Advertisement

Lithuanian Mathematical Journal

, Volume 27, Issue 4, pp 295–301 | Cite as

1-Integrability of nonholonomic differential-geometric structures

  • R. V. Vosilius
Article
  • 11 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. V. Vosilyus, “Geometry of systems of differential equations. VII. Applications and examples,” Liet. Mat. Rinkinys,23, No. 1, 43–57 (1983).Google Scholar
  2. 2.
    Yu. G. Lumiste, “Connections for geometric interpretation of Yang-Mills and Fadeev-Popov fields,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 1, 46–54 (1983).Google Scholar
  3. 3.
    Ngô Van Quê, “Du prolongement des espaces fibrés et des structures infinitésimales,” Ann. Inst. Fourier de Grenoble,17, 157–223 (1967).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • R. V. Vosilius

There are no affiliations available

Personalised recommendations